MathSciNet Relay Station
MathSciNet bibliographic data
MR2875807 39B82 (26A33 34A08 34G20)
Wang, JinRong; Zhou, Yong Mittag-Leffler-Ulam stabilities of fractional evolution equations. Appl. Math. Lett. 25 (2012), no. 4, 723–728.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement